# SDR CA040513002

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314802
- Part serial: 1817
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED AN IN-FLIGHT MAIN WHEEL SEPARATION ON TAKE-OFF.  A REQUEST WAS MADE FOR EMERGENCY PERSONNEL AND EQUIPMENT TO BE ON STANDBY.  AFTER A NORMAL EXTENSION OF THE LANDING GEAR VISUAL INSPECTION CONFIRMED THAT LT INNER MAIN WHEEL WAS MISSING.  A/C MADE AN UNSCHEDULED LANDING.  MAIN WHEEL BEARING FAILURE FOUND TO BE THE CAUSE.  INVESTIGATION ON-GOING.
